# SDR ASAA2020030432346

- Difficulty date: March 2, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 22,527 hours, 7,357 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER LANDING PRESSURIZATION PANEL SHOWED AUTO FAIL AND ALTN. GROUNDED - YES. REF B737-900 FIM 21-31 TASKS 827 & 802. CYCLED PRESSRZN MODE SELECTOR TO AUTO, MAN, BACK TO AUTO. NO FAULTS. DCPC #1 BITE SHOWED LEG 00, FAULT MESSAGE "11" OFV LRU FAIL. ACCOMPLISHED DCPC 1 & 2 GROUND TESTS, NO FAULTS. OPS TEST NORMAL.
